# SDR CALA2025011300101

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 100,028 hours, 18,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 DR 2L M33099 EMER LIGHT BATTERY TEST FAIL.  DR 2L M33099 EMER LIGHT BATTERY REPLACED AND TESTED NORMAL I.A.W. AMM 33-51-06 DETAIL REFER ATTACH FORM 44-0008, STEP 1 TO 2 ACCOMPLISHED.
